MAUDE Adverse Event Report: TORNIER INC LATITUDE EV; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE EV; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 9030375
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not returned at this time.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that during a revision surgery the tip of the driver broke off trying to loosen the ulna cap off of the loose ulna component.No patient complications were reported.

Brand Name
LATITUDE EV
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
MDR Report Key12328279
Report Number3004983210-2021-00064
Device Sequence Number14154806
Product Code JDC
UDI-Device Identifier00846832019991
UDI-Public00846832019991
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9030375
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1